# SDR ZZDA2011787

- Difficulty date: September 20, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR WEB, STA 160, RBL 8, CRACKED.  ACCOMPLISHED FLOOR WEB DOUBLER REPAIR PER B717 SRM 51-70-10.
